# SDR CA130403005

- Difficulty date: March 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,603 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M390166105L
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WITH GEAR UP SELECTION, THE GEAR DID NOT RETRACT WHICH WAS ACCOMPANIED WITH SOME NOISE.  ALL 3 GEAR INDICATIONS REMAINED GREEN AND ADDITIONALLY, THE HANDLE LIGHT CAME ON.  ALL WAS OK ON THE DOWN SELECTION. A 2ND RETRACTION WAS MADE WITH THE SAME RESULT.  THE ACFT RETURNED FROM TAKEOFF POINT AT WHICH POINT THE GEAR WAS SAFETY PINNED.  MAINTENANCE ACTION INCLUDED REPLACING THE LANDING GEAR SELECTOR HANDLE, THE PSEU AND THE LANDING GEAR SELECTOR VALVE. ALL WERE NO FIXES. HOWEVER, FURTHER FOLLOW UP FOUND THAT RELAY 3261-K8 WAS NOT LATCHING CAUSING A LOSS OF POWER AT THE SELECTOR VALVE. THE RELAY WAS REPLACED FOLLOWED BY 10 SUCCESSFUL GEAR RETRACTION/EXTENSIONS. SYS SERVICEABLE.
